# SDR DALA1021880193

- Difficulty date: August 18, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 59,899 hours, 9,027 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 955 LT SKIN INNER FACE FOUND CORROSION AFT FAIL-SAFE STRAP TRIMMED OFF AND SKIN REPAIRED IAW ER/A 482274-14AD.
